... to be on long term or can I eventually wean myself off of. Will I run the risk of gaining all the weight back??
As long as you learn the proper way to eat, you will be ok. If you go right back to the way you ate, then you can gain again. As far as weaning off of it. I really don't know. Its a CNS stimulant so you may have to. Diet pills aren't recommended long term. They can do things like cause heart trouble.
It's intended to be a long term drug.
I took the trial dosage with great results but had a few days without the drug because my doctor made a mistake in the prescription and getting it resolved via mail order took some time. Without the drug my food cravings came back with a vengence... no wonder I couldn't lose weight in the past. I never realized that I was ALWAYS hungry until I started Qsymia and finally feel sane around food.
Get off this drug right away. I took It for 3 months. I have now lost over half my hair. My nails are week. What is left of my hair is brittle and dry. This drug should be pulled off the market and the maker held responsible for damages. They know good and well that topimax has severe side effects. Noone from the doctor's office or three Pharmacies ever once told me of e potential side effects. When you look up the side effects of topimax hair loss isn't listed in the top 15-20 risks. Yet if you google topimax and hair loss the complaints go back for years. The idiots at the FDA who approved as well as the scum who market this should have to nair their heads. Topimax has a long list of associated risk PLEASE research before considering this drug. I pray my hair grows back and I pray someone is prevented from the same hell by reading this.
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2013 • 9 answers
Posted 10 Feb 2015 • 2 answers
Posted 1 Apr 2015 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 11 May 2016 • 1 answer